MAUDE Adverse Event Report: WESTMED LLC MCKESSON; NEBULIZER KIT, "T" PIECE, MOUTHPIECE 6"

WESTMED LLC MCKESSON; NEBULIZER KIT, "T" PIECE, MOUTHPIECE 6"
Model Number 32642
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate term/code not available): nebulizer.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the unit was not working and overheated the nebulizer machine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: 4756 (appropriate term/code not available): nebulizer the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The reported complaint stated that the unit was not functioning and overheated the nebulizer machine.There was no patient impact.Additionally, no video evidence was provided, preventing confirmation of the issue.However, several factors could contribute to the unit malfunctioning or overheating.Extended operation without breaks may cause the motor to overheat.Dust or debris obstructing airflow can also lead to overheating, and improper cleaning may result in residue buildup, forcing the unit to overwork.Per the risk assessment performed in the activity log, the patient and regulatory risk determination (low) indicates that the complaint does not need to be submitted to carb.This is the first (1) complaint reported for part number 32642, for "overheating" failure mode.There were nine (9) complaints reported for part number 32642 during the same timeframe for other failure modes.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
MCKESSON
Common Device Name
NEBULIZER KIT, "T" PIECE, MOUTHPIECE 6"
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, mexico 84094
MX   84094
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20897852
Report Number2028807-2024-00080
Device Sequence Number5052450
Product Code CAF
UDI-Device Identifier20612479203376
UDI-Public(01)20612479203376(10)461368
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K926055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32642
Device Catalogue Number32642
Device Lot Number461368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown